# SDR DHL2003873550

- Difficulty date: June 30, 2003
- Submitted: July 22, 2003
- Operation: Air carrier
- Aircraft: N873SJ
- Make and model: Doug DC-8-73F
- Aircraft serial: 46091
- Aircraft time: 83,849 hours, 22,246 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Horiz Stab
- Part time: 83,849 hours, 22,246 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERIM REPAIR ON RT HORIZ STAB OB L/E AT XFS.180.000. PERFORMED MAJOR REPAIR IAW SRM 55-2-1 FIG 4, PG 17. REMOVED FASTENERS AND INTERIM REPAIR IAW SRM 51-1-21 PG 1. CLEANED, TREATED AND PRIMED AREA IAW SRM 51-1-8B. FABRICATED DOUBLER IAW SRM 55-2-1 FIG 4 PG 17. CLEANED, TREATED AND PRIMED DOUBLER INTERNAL PART IAW SRM 51-1-8B. INSTALLED DOUBLER ON RT HORIZ STAB OB L/E AT XFS.180.000 IAW SRM 55-2-1 FIG 4 PG 17, SRM 51-1-15 PG 1, SRM 51-1-21 PG 1. FOR REMOVAL/REINSTALLATION OF L/E SEE JC BX3455072.
